Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 19, NWS Melbourne, FL

October 9, 2011

NWS Melbourne, FL issued this small craft advisory at Oct 9, 2011, 10:23 AM EDT. It took effect at Oct 9, 2011, 8:00 PM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2011, 10:23 AM EDT (14:23 UTC)
In effect from
Oct 9, 2011, 8:00 PM EDT
Expired
Oct 10, 2011, 2:55 PM EDT
In force
19 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

469 
WHUS72 KMLB 091423
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1023 AM EDT SUN OCT 9 2011

AMZ555-575-100000-
/O.CON.KMLB.GL.W.0001.000000T0000Z-111010T0000Z/
/O.NEW.KMLB.SC.Y.0019.111010T0000Z-111010T1200Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1023 AM EDT SUN OCT 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
EDT MONDAY...

* WINDS AND SEAS: EAST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO
  GALE FORCE THROUGH THIS EVENING. SEAS WILL BE AROUND 14 TO 18
  FEET IN THE OPEN ATLANTIC INTO EARLY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-570-572-100000-
/O.CON.KMLB.GL.W.0001.000000T0000Z-111010T0600Z/
/O.NEW.KMLB.SC.Y.0019.111010T0600Z-111010T1200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
1023 AM EDT SUN OCT 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY...

* WINDS AND SEAS: EAST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO
  GALE FORCE INTO TONIGHT. SEAS WILL BE 14 TO 18 FEET IN THE OPEN
  ATLANTIC THROUGH THE EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

SEDLOCK
6 follow-up statements
805 
WHUS72 KMLB 092151
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
551 PM EDT SUN OCT 9 2011

AMZ555-575-100600-
/O.CON.KMLB.GL.W.0001.000000T0000Z-111010T0000Z/
/O.CON.KMLB.SC.Y.0019.111010T0000Z-111010T1200Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
551 PM EDT SUN OCT 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WINDS AND SEAS: NORTHEAST WINDS AROUND 35 KNOTS WITH FREQUENT
  GUSTS TO GALE FORCE THROUGH EARLY THIS EVENING WILL GRADUALLY BE
  DECREASING WITH THE APPROACH OF AN AREA OF LOW PRESSURE. SEAS
  WILL BE AROUND 15 TO 19 FEET IN THE OPEN ATLANTIC INTO EARLY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-570-572-100600-
/O.CON.KMLB.GL.W.0001.000000T0000Z-111010T0600Z/
/O.CON.KMLB.SC.Y.0019.111010T0600Z-111010T1200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
551 PM EDT SUN OCT 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
MONDAY...


* WINDS AND SEAS: NORTHEAST WINDS OF 35 TO 45 KNOTS WITH FREQUENT
  GUSTS TO 50 KNOTS OR HIGHER NORTH OF SEBASTIAN INLET UNTIL
  AROUND MIDNIGHT. WINDS WILL GRADUALLY BE DECREASING AFTER
  MIDNIGHT WITH THE APPROACH OF AN AREA OF LOW PRESSURE. SEAS
  WILL BE 15 TO 21 FEET IN THE OPEN ATLANTIC THROUGH THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

SEDLOCK
727 
WHUS72 KMLB 100016
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
816 PM EDT SUN OCT 9 2011

AMZ555-575-101200-
/O.EXP.KMLB.GL.W.0001.000000T0000Z-111010T0000Z/
/O.CON.KMLB.SC.Y.0019.000000T0000Z-111010T1200Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
816 PM EDT SUN OCT 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WINDS AND SEAS: NORTH TO NORTHWEST WINDS OF AROUND 20 KNOTS ARE
  EXPECTED AND SEAS WILL BE AROUND 12 TO 16 FEET IN THE OPEN
  ATLANTIC INTO EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-570-572-101200-
/O.CON.KMLB.GL.W.0001.000000T0000Z-111010T0600Z/
/O.CON.KMLB.SC.Y.0019.111010T0600Z-111010T1200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
816 PM EDT SUN OCT 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
MONDAY...

* WINDS AND SEAS: NORTHEAST OR EAST WINDS OF 35 TO 45 KNOTS WITH
  FREQUENT GUSTS TO 50 KNOTS OR HIGHER NORTH OF SEBASTIAN INLET
  UNTIL AROUND MIDNIGHT. WINDS WILL GRADUALLY BE DECREASING AFTER
  MIDNIGHT WITH THE APPROACH OF AN AREA OF LOW PRESSURE. SEAS WILL
  BE 17 TO 21 FEET IN THE OPEN ATLANTIC THROUGH OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

SEDLOCK
060 
WHUS72 KMLB 100034
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
834 PM EDT SUN OCT 9 2011

AMZ550-552-570-572-100830-
/O.UPG.KMLB.GL.W.0001.000000T0000Z-111010T0600Z/
/O.NEW.KMLB.SR.W.0001.111010T0034Z-111010T0900Z/
/O.EXT.KMLB.SC.Y.0019.111010T0900Z-111010T1200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
834 PM EDT SUN OCT 9 2011

...STORM WARNING IN EFFECT UNTIL 5 AM EDT MONDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM TO 8 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT UNTIL 5 AM EDT MONDAY. THE SMALL
CRAFT ADVISORY IS NOW IN EFFECT FROM 5 AM TO 8 AM EDT MONDAY. THE
GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS AND SEAS: NORTHEAST OR EAST WINDS OF 35 TO 45 KNOTS WITH
  FREQUENT GUSTS TO 50 KNOTS OR HIGHER NORTH OF SEBASTIAN INLET
  OVERNIGHT. WINDS WILL GRADUALLY BE DECREASING TOWARDS DAYBREAK
  WITH THE APPROACH OF AN AREA OF LOW PRESSURE. SEAS WILL BE 17
  TO 21 FEET IN THE OPEN ATLANTIC THROUGH OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS THAT WINDS BETWEEN 48 AND 63 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN STORM CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF STORM CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-100830-
/O.CON.KMLB.SC.Y.0019.000000T0000Z-111010T1200Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
834 PM EDT SUN OCT 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...


* WINDS AND SEAS: NORTH TO NORTHWEST WINDS OF AROUND 20 KNOTS 
  ARE EXPECTED AND SEAS WILL BE AROUND 12 TO 16 FEET IN THE OPEN 
  ATLANTIC INTO EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

SEDLOCK
336 
WHUS72 KMLB 100813
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
413 AM EDT MON OCT 10 2011

AMZ550-552-570-572-101615-
/O.CAN.KMLB.SR.W.0001.000000T0000Z-111010T0900Z/
/O.EXT.KMLB.SC.Y.0019.111010T0813Z-111011T0800Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
413 AM EDT MON OCT 10 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT TUESDAY...
...STORM WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELED THE STORM
WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-101615-
/O.EXT.KMLB.SC.Y.0019.000000T0000Z-111011T0800Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
413 AM EDT MON OCT 10 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT TUESDAY.

* WINDS AND SEAS: NORTH TO NORTHWEST WINDS OF AROUND 20 KNOTS 
  ARE EXPECTED AND SEAS WILL BE AROUND 12 TO 16 FEET IN THE OPEN 
  ATLANTIC INTO EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
019 
WHUS72 KMLB 101425
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1025 AM EDT MON OCT 10 2011

AMZ550-552-555-570-572-575-102030-
/O.CON.KMLB.SC.Y.0019.000000T0000Z-111011T0800Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1025 AM EDT MON OCT 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS AND SEAS: SOUTH TO SOUTHEAST WINDS OF 10 TO 15 KNOTS ARE
  EXPECTED AND SEAS WILL BE 10 TO 13 FEET IN THE OPEN ATLANTIC
  INTO EARLY EVENING. SEA HEIGHTS ARE EXPECTED TO FALL THROUGH THE
  DAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
528 
WHUS72 KMLB 101855
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
255 PM EDT MON OCT 10 2011


AMZ550-552-555-570-572-575-110800-
/O.CAN.KMLB.SC.Y.0019.000000T0000Z-111011T0800Z/
/O.NEW.KMLB.SW.Y.0007.111010T1855Z-111011T0800Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
255 PM EDT MON OCT 10 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM
EDT TUESDAY...

* SEAS: SEAS WILL BE 10 TO 12 FEET IN THE OPEN ATLANTIC INTO THIS
  EVENING BUT WILL CONTINUE TO GRADUALLY SUBSIDE THROUGH THE
  NIGHT. SEA HEIGHTS NEAR SHORE RANGE BETWEEN 5 AND 9 FEET BUT ARE
  ALSO EXPECTED TO FALL THROUGH THE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN
20 KNOTS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 9, 9:55 AM EDT, 28 minutes earlier.

Area forecast discussion, Oct 9, 9:55 AM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
955 AM EDT SUN OCT 9 2011

.DISCUSSION...
...CHANCE FOR HEAVY RAIN WITH LOCAL FLOODING AGAIN TODAY...
...HAZARDOUS MARINE CONDITIONS AND BEACH EROSION CONTINUES...

TODAY-TONIGHT...SURFACE TROUGH OVER THE FLORIDA STRAITS WITH
ASSOCIATED WEAK DEVELOPING AREA OF LOW PRESSURE OVER THE SOUTHEAST
GULF ARE FORECAST TO LIFT NORTHWARD ACROSS THE REGION LATER
TODAY/TONIGHT. IN RESPONSE OUR LOW-LEVEL EAST-NORTHEAST OR EAST
WINDS WILL BEGIN TO VEER TOWARD THE SOUTHEAST LATE IN THE DAY AND
THIS EVENING BEHIND THE FRONTAL FEATURE LIFTING NORTHWARD. WATER
VAPOR IMAGERY SHOWS DRY AIR IN THE MID/UPPER LEVELS ADVANCING
NORTHWARD THIS MORNING FROM THE SOUTHERN PENINSULA. WHILE
CLOUDINESS/STRATIFORM RAINS/EMBEDDED CONVECTIVE ELEMENTS WILL BE THE
RULE OVER THE INTERIOR AND NORTH OF SAY INDIAN RIVER COUNTY...SOME
SURFACE HEATING MAY EVENTUALLY OCCUR SOUTHWARD ALONG THE TREASURE
COAST AND THUS ALLOW FOR SOME POTENTIAL STRONGER STORMS THIS
AFTERNOON AND EARLY EVENING. BEST SOURCE OF LIFT AND PERHAPS SOME
LOW-LEVEL WIND SHEAR WILL OCCUR IMMEDIATELY ALONG THE NORTHWARD
MOVING FRONT LATE IN THE DAY. WILL HAVE TO WATCH THIS TIME PERIOD
FOR POSSIBLE THREAT OF ROTATING CELLS ALONG THIS BOUNDARY.
HOWEVER...TEMPERATURES ALOFT (500 MB) HAVE BEEN WARMING (TO AROUND
-8C) OVER THE PAST 12 HOURS OR SO WHICH MAY LIMIT OVERALL
INSTABILITY. THE MAIN OVERALL THREATS REMAIN OCCASIONAL CLOUD TO
GROUND LIGHTNING...STRONG WIND GUSTS IN SQUALLS AND LOCALLY HEAVY
RAINFALL.

THE PRESSURE GRADIENT OVER SOUTH FLORIDA SEEMS TO BE WEAKENING WITH
THIS EVENTUAL NORTHWARD MOVING BOUNDARY SO THIS WILL LIKELY SPELL AN
END TO THE GALE CONDITIONS OFF THE COAST AND BREEZY/WINDY CONDITIONS
OVER LAND...BUT AGAIN THIS WILL NOT OCCUR UNTIL AT LEAST EARLY
EVENING. FOR NOW...THE WIND ADVISORY CONTINUES ACROSS COASTAL
COUNTIES UNTIL 8 PM AS DOES THE LAKE WIND ADVISORY FOR INTERIOR
COUNTIES. THE HIGH SURF ADVISORY ALONG THE COAST CONTINUES THROUGH
LATE TONIGHT.

WILL CONTINUE THE HIGH MOS POPS WITH MORNING UPDATE BUT AS PREVIOUS
FORECASTER MENTIONED...DO NOT THINK THE REMAINDER OF THE DAY WILL BE
QUITE THE WASHOUT WE SAW ON SATURDAY. THE MAJORITY OF EAST CENTRAL
FLORIDA WILL STILL SEE PERIODS OF CLOUDS AND RAINFALL...SOME OF
WHICH WILL CONTINUE TO BE HEAVY AT TIMES. THE FLOOD WATCH FOR ALL
COUNTIES EXCEPT LAKE COUNTY CONTINUES THROUGH LATE TONIGHT.

&&

.AVIATION...CONSIDERABLE CLOUDS AGAIN TODAY ACROSS EAST CENTRAL
FLORIDA...HOWEVER SATELLITE IMAGERY SHOWS SOME BREAKS NEAR THE
TREASURE COAST DUE TO DRIER AIR MOVING INTO THE REGION FROM THE
MID/UPPER LEVELS. NORTHWARD MOVING TROUGH FROM SOUTH FLORIDA LATE IN
DAY MAY SPARK ADDITIONAL STRONG STORMS...ESPECIALLY SOUTHWARD FROM
KMCO. STRONG WIND GUSTS ~40 KTS STILL LIKELY IN STRONGER SQUALLS
DURING THE DAY. MVFR CIGS/VSBYS INVOF PCPN. TIGHT PRESSURE GRADIENT
SHOULD GRADUALLY WEAKEN THIS EVENING AND OVERNIGHT WITH PASSAGE OF
AFOREMENTIONED NORTHWARD MOVING TROUGH.

&&

.MARINE...TODAY-TONIGHT...GALE WARNING FOR FREQUENT GUSTS BOTH
IN/OUT OF SQUALLS CONTINUES INTO THE EVENING. A LIGHTER PRESSURE
GRADIENT ASSOCIATED WITH EVENTUAL NORTHWARD MOVING BOUNDARY OVER THE
FLORIDA STRAITS WILL PASS EAST CENTRAL FLORIDA TONIGHT WITH WINDS
GRADUALLY LESSENING OVER THE AREA. ONCE GALE WARNING EXPIRES LATER
ON...00Z SOUTH ZONES...06Z EVERYWHERE ELSE...EXPECT SMALL CRAFT
ADVISORIES ALL ZONES...THOUGH THIS WILL EVENTUALLY BE CUT BACK TO
SCA FOR SEAS AS WINDS CONTINUE TO DECREASE INTO MONDAY.

&&

.HYDROLOGY...(PREVIOUS)...A COUPLE OF GAUGE SITES CURRENTLY BEING
MONITORED FOR RISES NEAR ACTION STAGE...PERSISTENT HEAVY RAINS WILL
CAUSE THE SAINT JOHNS SITE AT GENEVA (SEMINOLE COUNTY) TO CONTINUE
TO RISE OVER THE NEXT FEW DAYS. CURRENT MODEL RESULTS SHOW A SLOW
AND STEADY RISE TO ACTION STAGE BUT NOT EXPECTED TO REACH FLOOD
STAGE AT THIS TIME. SHINGLE CREEK IN OSCEOLA COUNTY...A SITE LARGELY
RESPONSIVE TO SHORT TERM RAIN RATES...WAS JUST BELOW ACTION
STAGE...HOWEVER IS EXPECTED TO LEVEL OFF NEAR THE ACTION STAGE WITH
A FALLING TREND THIS MORNING DUE TO LESSENED RAIN.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH LATE TONIGHT FOR COASTAL VOLUSIA-INDIAN
     RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-OKEECHOBEE-
     ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-ST. LUCIE.

     HIGH SURF ADVISORY UNTIL 4 AM EDT MONDAY FOR COASTAL VOLUSIA-
     INDIAN RIVER-MARTIN-NORTHERN BREVARD-SOUTHERN BREVARD-ST.
     LUCIE.

     WIND ADVISORY UNTIL 8 AM EDT THIS MORNING FOR COASTAL VOLUSIA-
     INDIAN RIVER-MARTIN-NORTHERN BREVARD-SOUTHERN BREVARD-ST.
     LUCIE.

     LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR INLAND VOLUSIA-NORTHERN LAKE-OKEECHOBEE-ORANGE-
     OSCEOLA-SEMINOLE-SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY FROM 2 AM TO 8 AM EDT MONDAY FOR
     COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
     LINE OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
     LINE TO SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH
     TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
     FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
     60 NM OFFSHORE.

     GALE WARNING UNTIL 2 AM EDT MONDAY FOR COASTAL WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
     COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
     VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
     FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
     60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 8 AM EDT MONDAY
     FOR COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET
     OUT 20 NM-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
     TO 60 NM OFFSHORE.

     GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR COASTAL WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE.

&&

SEDLOCK
Hazardous weather outlook, Oct 9, 7:40 AM EDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
740 AM EDT SUN OCT 9 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-091630-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
740 AM EDT SUN OCT 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
PERIODS OF SQUALLS WILL MOVE QUICKLY WESTWARD TODAY AND PRODUCE
GUSTY WINDS 40 TO 50 MPH AND OCCASIONAL LIGHTNING STRIKES...MAINLY
NEAR THE COAST. SINCE THE GROUND ACROSS EAST CENTRAL FLORIDA IS
WATERLOGGED FROM ALL THE HEAVY RAIN OF THE PAST TWO DAYS...WINDS OF
THIS STRENGTH WILL BE CAPABLE OF BLOWING TOWN TREES...ESPECIALLY
THOSE THAT ARE WEAK...OR WITH SHALLOW ROOT SYSTEMS.

.TORNADO THREAT...
LATE TODAY...LOW LEVEL WIND SHEAR IS FORECAST TO INCREASE ALONG A
NORTHWARD LIFTING WARM FRONT. THERE IS A VERY LOW BUT DISCERNIBLE
THREAT FOR TORNADOES...MAINLY ALONG THE SPACE AND TREASURE COASTS.

.FLOOD IMPACT...
CONTINUED STRONG AND GUSTY ONSHORE WINDS WILL GENERATE RAIN AND
SQUALLS OVER THE ATLANTIC THAT MOVE QUICKLY ACROSS THE AREA. SOME
TRAINING OF ECHOES IS EXPECTED WHICH COULD PRODUCE 2 TO 4 INCHES
OF RAIN. THIS WILL AGGRAVATE ONGOING FLOODING AND STANDING WATER
CONDITIONS IN SOME AREAS...AND COULD ALSO LEAD TO ADDITIONAL POOR
DRAINAGE AND LOW LYING FLOODING...ESPECIALLY IN LOCATIONS THAT ARE
HISTORICALLY VULNERABLE TO FLOODING.

.HIGH WIND IMPACT...
STRONG LOW LEVEL EASTERLY WINDS WILL PRODUCE GUSTY CONDITIONS
AGAIN TODAY...ESPECIALLY IN SQUALLS. MINOR DAMAGE AND POWER
OUTAGES WILL BE POSSIBLE...ESPECIALLY FROM FALLING TREES AND TREE
LIMBS DUE TO THE AFOREMENTIONED WATERLOGGED CONDITIONS. A WIND
ADVISORY IS IN EFFECT ALONG THE COAST AND A LAKE WIND ADVISORY IS
IN EFFECT OVER INTERIOR SECTIONS.

.COASTAL FLOOD IMPACT...
THE OCEAN WILL BE LIKE A WASHING MACHINE AGAIN TODAY AS GUSTY
EASTERLY WINDS OVER THE ATLANTIC GENERATE HIGH SEAS AND FREQUENT
LARGE BREAKING WAVES ALONG THE BEACHES AND JETTIES. A HIGH SURF
ADVISORY IS IN EFFECT. DUE TO THE PROLONGED NATURE OF THIS LARGE
WAVE EVENT...BEACH EROSION IS EXPECTED TO BECOME SIGNIFICANT.

.RIP CURRENT IMPACT...
ALTHOUGH THE PRIMARY BEACH THREAT WILL BE LARGE BREAKING WAVES...
DANGEROUS RIP CURRENTS OCCUR DURING LARGE WAVE EVENTS...MAINLY ALONG
PIERS AND JETTIES.

.MARINE THUNDERSTORM GUST IMPACT...
WIDESPREAD SQUALLS WITH ISOLATED THUNDERSTORMS WILL PRODUCE WIND
GUSTS AROUND 40 KNOTS.

.WATERSPOUT IMPACT...
THERE IS A VERY LOW THREAT FOR WATERSPOUTS OVER THE ATLANTIC AND
INTRACOASTAL WATERS...ESPECIALLY SOUTH OF CAPE CANAVERAL.

.WIND AND SEA IMPACT...
EASTERLY WINDS OF 25 TO AROUND 30 KNOTS WITH FREQUENT GUSTS TO GALE
FORCE WILL PRODUCE VERY HAZARDOUS CONDITIONS FOR SMALL CRAFT. WAVE
HEIGHTS TO AROUND 15 FEET WILL OCCUR IN THE OPEN ATLANTIC. A GALE
WARNING IS IN EFFECT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
WINDS WILL DIMINISH ON MONDAY BUT SEAS WILL BE SLOW TO SUBSIDE...
WHICH WILL CAUSE DANGEROUS BOATING CONDITIONS NEAR INLETS. ROUGH
SURF WILL LINGER ON MONDAY AND RIP CURRENTS WILL BE A HAZARD INTO
MID WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND REPORT MINOR
DAMAGE...FLOODING AND RAINFALL TOTALS OVER 3 INCHES.

LASCODY/CRISTALDI

In the hours before

Local storm report, Oct 9, 9:44 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
944 AM EDT SUN OCT 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 NNW PALM BAY          28.03N 80.68W
10/09/2011  E0.00 INCH       BREVARD            FL   COCORAHS

            COCORAHS RAINFALL OBSERVER FLBV05 MEASURED 24 HOUR
            RAINFALL OF 8.77 INCHES ENDING AT 7 AM.

&&

JRC
Local storm report, Oct 9, 9:45 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
945 AM EDT SUN OCT 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 NNW PALM BAY          28.03N 80.68W
10/09/2011  E8.77 INCH       BREVARD            FL   COCORAHS

            COCORAHS RAINFALL OBSERVER FLBV05 MEASURED 24 HOUR
            RAINFALL OF 8.77 INCHES ENDING AT 7 AM.

&&

JRC
Local storm report, Oct 9, 9:47 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
947 AM EDT SUN OCT 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 WNW COCOA             28.39N 80.80W
10/09/2011  M7.34 INCH       BREVARD            FL   COCORAHS

            COCORAHS RAINFALL OBSERVER FLBV23 MEASURED 24 HOUR
            RAINFALL OF 7.34 INCHES ENDNG AT 7 AM.

&&

JRC
Local storm report, Oct 9, 9:48 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
948 AM EDT SUN OCT 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 WSW VERO BEACH        27.63N 80.42W
10/09/2011  M8.07 INCH       INDIAN RIVER       FL   COCORAHS

            COCORAHS RAINFALL OBSERVER FLIR15 MEASURED 24 HOUR
            RAINFALL OF 8.07 INCHES ENDING AT 7 AM.

&&

JRC
Local storm report, Oct 9, 9:50 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
950 AM EDT SUN OCT 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 SSE UNION PARK        28.52N 81.22W
10/09/2011  M6.19 INCH       ORANGE             FL   COCORAHS

            COCORAHS RAINFALL OBSERVER FLOR01 MEASURED 24 HOUR
            RAINFALL OF 6.19 INCHES ENDING AT 7 AM.

&&

JRC
Local storm report, Oct 9, 9:51 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
951 AM EDT SUN OCT 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       SAINT CLOUD             28.24N 81.29W
10/09/2011  M6.63 INCH       OSCEOLA            FL   COCORAHS

            COCORAHS RAINFALL OBSERVER FLOS16 MEASURED 24 HOUR
            RAINFALL OF 6.63 INCHES ENDING AT 7 AM.

&&

JRC

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 8:23 PM EDTAreal Flood AdvisoryMLBBrevard, Indian River, Okeechobee, Orange, Osceola, Saint Lucie and 2 more37 min
Oct 8, 8:30 PM EDTSpecial Weather StatementMLBBrevard, Indian River60 min
Oct 8, 9:00 PM EDTAreal Flood AdvisoryMLBBrevard, Indian River, Orange, Osceola, Seminole, Volusia2 hr
Oct 8, 10:26 PM EDTAreal Flood WarningMLBOsceola6 hr
Oct 8, 10:26 PM EDTSpecial Weather StatementMLBOsceola49 min
Oct 8, 10:51 PM EDTAreal Flood AdvisoryMLBBrevard, Indian River, Orange, Saint Lucie, Seminole, Volusia114 min
Oct 9, 4:05 AM EDTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia16 hr
Oct 9, 6:52 AM EDTAreal Flood AdvisoryMLBOsceola113 min
Oct 9, 5:10 PM EDTAreal Flood WarningMLBBrevard6 hr
Oct 9, 5:27 PM EDTHigh Wind WarningMLBVolusia7 hr

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.